Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Levora brown discharge

Premium Questions

Dr.  Deepti Verma MD

they put me on Levora instead. I just noticed spotting today and haven't experienced spotting on altavera but have in other birth control pills. I've only been on Levora for a month now. Is this normal? ... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Rakesh Madhyastha MD

"I've been taking birth control, Levora , and I have 10 days of my birth control left, I missed a few pills, I have slight cramping, nausea , swollen/tender breasts, and constipation/ bloating . I ... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Minoo Bhagia MD

a little spotting of brown discharge (which i pressume is just break through bleeding from starting a new ... View answer

Answered by : Dr. Minoo Bhagia ( OBGYN)
Dr.   Aarti Abraham MD

i am 7 weeks pregnant, started losing a brown discharge 4 days ago but it started when i was due for my period or should have been due i should say and is slightly heavier now with a slight pinkish ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Minoo Bhagia MD

start having brown discharge when I wipe with cramps but no breast tender.. I talk to the nurse and she ...-aug and I still have this brown discharge when I wipe with 1 or 2 light spots ! What... View answer

Answered by : Dr. Minoo Bhagia ( OBGYN)

Public Forum Discussions

Dr. Bharatesh Devendra Basti MD

Hello. I m on levora, a birth control pill. I haven t missed any pills but have been traveling ... I had very light pink spotting 2 days before my period started and then brown spotting for 3 days ... View answer

Answered by : Dr. Bharatesh Devendra Basti ( Dermatologist)
Dr.  Shinas Hussain MD

Hi Doctor, Are there any side effects for Levora. I am using this Levora pills for my family planning. I have one new born 5 months old baby. I dont breast feed. Will I gain weight ? My future ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Uday Nath Sahoo MD

Hello, I am a 48 year old female, is sexually active with one partner. I recently started taking a new birth control to regulate my periods, and help with hormones. They are called Levora. I am having ... View answer

Answered by : Dr. Uday Nath Sahoo ( General & Family Physician)
Dr. Saranya Ramadoss MD

having brown vaginal discharge. is this related tot he birth control pills? ...i am using levora birth control pills. i have been using the pill since mid august and have ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr.  Cori Baill MD

I started taking Levora .15/30 3 months ago (currently midway through my 4th packet) I had protected sex 4/14 and 4/28. And I had my period on the 1st of the month, 5/1-5/6. But tonight, 5/18, I ... View answer

Answered by : Dr. Cori Baill ( OBGYN)